Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 541538, 10 pages
http://dx.doi.org/10.1155/2014/541538
Research Article

Study of a Forwarding Chain in the Category of Topological Spaces between and with respect to One Point Compactification Operator

Faculty of Mathematics, Statistics and Computer Science, College of Science, University of Tehran, Enghelab Avenue, Tehran, Iran

Received 31 October 2013; Accepted 31 December 2013; Published 30 April 2014

Academic Editors: Q. Ma and W. Wang

Copyright © 2014 Fatemah Ayatollah Zadeh Shirazi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatemah Ayatollah Zadeh Shirazi, Meysam Miralaei, and Fariba Zeinal Zadeh Farhadi, “Study of a Forwarding Chain in the Category of Topological Spaces between and with respect to One Point Compactification Operator,” Chinese Journal of Mathematics, vol. 2014, Article ID 541538, 10 pages, 2014. https://doi.org/10.1155/2014/541538.